Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Inflamed heel spur. Received injection of an anti inflammatory. Side effects?

I am a 38 years old female who was treated 6 hours ago at a podiatrist offic For inflamed heel secondary to a heel spur. I received a injection of an anti inflammatory I am now experiencing numbness in my extremities. Motor function is intact. I believe there was Also lidocaine in the injection and it was my second shot. First shot had no side effects
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Physical Therapist or Physiotherapist 's  Response
I hope u have taken Corticosteroid for Anti-inflammatory effect along with Local Anaesthetic i.e Lidocaine obviously it has side effects, for this type of problem why u have taken this remedy. U have to go for Physiotherapy i.e UST, Shock wave, LASER, Taping, Foot wear mdification with a Silicon heel.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor